# SDR DALA2023010900112

- Difficulty date: December 21, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,846 hours, 39,535 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION IN FASTENER HOLE #55 COMMON TO LH WING AFT SPAR. CORRECTIVE ACTION: COMPLIED WITH ERA 604693-14AD SECTION I.
